Cosmic Research

, Volume 56, Issue 2, pp 151–163 | Cite as

Regularization of the Perturbed Spatial Restricted Three-Body Problem by L-Transformations

Article
  • 4 Downloads

Abstract

Equations of motion for the perturbed circular restricted three-body problem have been regularized in canonical variables in a moving coordinate system. Two different L-matrices of the fourth order are used in the regularization. Conditions for generalized symplecticity of the constructed transform have been checked. In the unperturbed case, the regular equations have a polynomial structure. The regular equations have been numerically integrated using the Runge–Kutta–Fehlberg method. The results of numerical experiments are given for the Earth–Moon system parameters taking into account the perturbation of the Sun for different L-matrices.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Egorov, V.A., Prostranstvennaya zadacha dostizheniya Luny (Spatial Problem of Reaching the Moon), Moscow: Nauka, 1965.Google Scholar
  2. 2.
    Szebehely, V., Theory of Orbits. The Restricted Problem of Three Bodies, New York: Academic, 1967.MATHGoogle Scholar
  3. 3.
    Poleshchikov, S.M. and Kholopov, A.A., Teoriya L-matrits i regulyarizatsiya uravnenii dvizheniya v nebesnoi mekhanike (Theory of L-Matrices and Regularization of Motion Equations in Celestial Mechanics), Syktyvkar: SLI, 1999.Google Scholar
  4. 4.
    Poleshchikov, S.M., Regularization of motion equations with L-transformation and numerical integration of the regular equations, Celestial Mech. Dyn. Astron., 2003, vol. 85, no. 4, pp. 341–393.ADSMathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Poleshchikov, S.M., Regularization of equations of the planar restricted problem of three bodies with L-transformations, Cosmic Res., 2015, vol. 53, no. 5, pp. 385–393.ADSCrossRefGoogle Scholar
  6. 6.
    Brouwer, D. and Clemens, G., Methods of Celestial Mechanics, New York: Academic, 1961; Moscow: Mir, 1964.Google Scholar
  7. 7.
    Broucke, R. and Lass, H., A note on relative motion in the general three-body problem, Celestial Mech., 1973, vol. 8, pp. 5–10.ADSCrossRefMATHGoogle Scholar
  8. 8.
    Stifel, E. and Scheifele, G., Linear and Regular Celestial Mechanics, Berlin: Springer, 1971; Moscow: Mir, 1975.CrossRefMATHGoogle Scholar
  9. 9.
    Poleshchikov, S.M., Regularization of canonical equations of the two-body problem using a generalized KSmatrix, Cosmic Res., 1999, vol. 37, no. 3, pp. 302–308.ADSMathSciNetGoogle Scholar
  10. 10.
    Poleshchikov, S.M., One integrable case of the perturbed two-body problem, Cosmic Res., 2004, vol. 42, no. 4, pp. 398–407.ADSCrossRefGoogle Scholar
  11. 11.
    Poleshchikov, S.M., The motion of a particle in perturbed field of an attracting center, Cosmic Res., 2007, vol. 45, no. 6, pp. 493–505.ADSCrossRefGoogle Scholar
  12. 12.
    Poleshchikov, S.M. and Zhubr, A.V., The family of potentials admitting integration of the perturbed twobody problem in regular coordinates, Cosmic Res., 2008, vol. 46, no. 3, pp. 202–214.ADSCrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Syktyvkar Forest InstituteSyktyvkar, Komi RepublicRussia

Personalised recommendations